Some properties of isoclines
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1961), pp. 43-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_6_a5,
author = {J. \v{S}. Kaplunovi\v{c}},
title = {Some properties of isoclines},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {43--50},
year = {1961},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_6_a5/}
}
J. Š. Kaplunovič. Some properties of isoclines. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1961), pp. 43-50. http://geodesic.mathdoc.fr/item/IVM_1961_6_a5/